# SDR CALA2024040300948

- Difficulty date: March 29, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 120,529 hours, 18,732 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143T106033
- Condition: Corroded
- Location: Bs 720 Lbl 48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 63-5330-1-2610 FLOOR BEAM CAP CORRODED AT STA720 LBL48 MARKED FLAGGED #2196 T.K ELLY REMOVED CORRODED FLOOR BEAM CAP AT STA 720 FROM LBL 48- RBL 48 A ND INSTALLED SERVICEABLE NEW UPPER CHORD, PN 143T1060T33 IAW 767 -300 SRM 51-40-02 PAR 7. SEE NON-ROUTINE 167037-0100-0139 FOR DE TAILS
